# SDR AALA201703099014

- Difficulty date: March 7, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N380AN
- Make and model: Boeing 767323
- Aircraft serial: 25449
- Aircraft time: 95,424 hours, 15,254 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Arming Lever
- Condition: Obstructed
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. L1 DOOR IS DIFFICULT TO ARM. REQUIRES REPEATED  CYCLING OF HANDLE. REMOVED DEBRIS FROM GIRT BAR ARM/DISARM HANDLE. OPERATIONAL CHECK GOOD.
